JOURNAL BROWSE
Search
Advanced SearchSearch Tips
New Subclasses of Harmonic Starlike and Convex Functions
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 53, Issue 3,  2013, pp.467-478
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2013.53.3.467
 Title & Authors
New Subclasses of Harmonic Starlike and Convex Functions
Porwal, Saurabh; Dixit, Kaushal Kishore;
  PDF(new window)
 Abstract
The purpose of the present paper is to establish some interesting results involving coefficient conditions, extreme points, distortion bounds and covering theorems for the classes and . Further, various inclusion relations are also obtained for these classes. We also discuss a class preserving integral operator and show that these classes are closed under convolution and convex combinations.
 Keywords
Harmonic;analytic;univalent;starlike and convex functions;
 Language
English
 Cited by
1.
Pascu-Type Harmonic Functions with Positive Coefficients Involving Salagean Operator, International Journal of Analysis, 2014, 2014, 1  crossref(new windwow)
 References
1.
O. P. Ahuja, Planar harmonic univalent and related mappings, J. Inequal. Pure Appl. Math., 6(4)(2005), Art. 122, 1-18.

2.
Y. Avci and E. Zlotkiewicz, On harmonic univalent mappings, Ann. Univ. Mariae Curie-Sklodowska Sect., A44(1990), 1-7.

3.
J. Clunie and T. Sheil-Small, Harmonic univalent functions, Ann. Acad. Sci. Fenn. Ser.AI Math., 9(1984), 3-25. crossref(new window)

4.
K. K. Dixit and Vikas Chandra, On subclass of univalent functions with positive coefficients, Aligarh Bull. Math., 27(2)(2008), 87-93.

5.
K. K. Dixit and A. L. Pathak, A new class of analytic functions with positive coefficients, Indian J. Pure Appl. Math., 34(2)(2003), 209-218.

6.
K. K. Dixit and Saurabh Porwal, A subclass of harmonic univalent functions with positive coefficients, Tamkang J. Math., 41(3)(2010), 261-269.

7.
P. Duren, Harmonic mappings in the plane, Camb. Univ. Press, (2004).

8.
J. M. Jahangiri, Harmonic functions starlike in the unit disc, J. Math. Anal. Appl., 235(1999), 470-477. crossref(new window)

9.
S. Ponnusamy and A. Rasila, Planar harmonic mappings, Ramanujan Mathematical Society Mathematics Newsletters, 17(2)(2007), 40-57.

10.
S. Ponnusamy and A. Rasila, Planar harmonic and quasi-conformal mappings, Ramanujan Mathematical Society Mathematics Newsletters, 17(3)(2007), 85-101.

11.
Saurabh Porwal and K. K. Dixit, An application of certain convolution operator involving hypergeometric functions, J. Raj. Acad. Phy. Sci., 9(2)(2010), 173-186.

12.
Saurabh Porwal, K. K. Dixit, Vinod Kumar and Poonam Dixit, On a subclass of analytic functions defined by convolution, General Mathematics, General Mathematics, 19(3)(2011), 57-65.

13.
H. Silverman, Univalent functions with negative coefficients, Proc. Amer. Math. Soc., 51(1975), 109-116. crossref(new window)

14.
H. Silverman, Harmonic univalent function with negative coefficients, J. Math. Anal. Appl., 220(1998), 283-289. crossref(new window)

15.
H. Silverman, E. M. Silvia, Subclasses of Harmonic univalent functions, New Zealand. J. Math., 28(1999), 275-284.

16.
B. A. Uralegaddi, M. D. Ganigi and S. M. Sarangi, Univalent functions with positive coefficients, Tamkang J. Math., 25(1994), 225-230.

17.
B. A. Uralegaddi, M. D. Ganigi and S. M. Sarangi, Close-to-Convex functions with positive coefficients, Studia Univ. Babes-Balyai, Mathematica, XL4(1995), 25-31.